Homotopy classification of nanophrases with at most four letters

Volume 214 / 2011

Tomonori Fukunaga Fundamenta Mathematicae 214 (2011), 101-118 MSC: Primary 57M27; Secondary 55P99. DOI: 10.4064/fm214-2-1


We give a homotopy classification of nanophrases with at most four letters. It is an extension of the classification of nanophrases of length 2 with at most four letters, given by the author in a previous paper. As a corollary, we give a stable classification of ordered, pointed, oriented multi-component curves on surfaces with minimal crossing number less than or equal to 2 such that any equivalent curve has no simply closed curves in its components.


  • Tomonori FukunagaDepartment of Mathematics
    Hokkaido University
    Sapporo 060-0810, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image